User menu

Adaptive Gaussian Inverse Regression with Partially Unknown Operator

Bibliographic reference Johannes, Jan ; Schwarz, Maik. Adaptive Gaussian Inverse Regression with Partially Unknown Operator. In: Communications in Statistics - Theory and Methods, Vol. 42, no. 7, p. 1343-1362 (2013)
Permanent URL
  1. Barron Andrew, Birgé Lucien, Massart Pascal, Risk bounds for model selection via penalization, 10.1007/s004400050210
  2. Cavalier L., Golubev G. K., Picard D., Tsybakov A. B., Oracle inequalities for inverse problems, 10.1214/aos/1028674843
  3. Cavalier Laurent, Hengartner Nicolas W, Adaptive estimation for inverse problems with noisy operators, 10.1088/0266-5611/21/4/010
  4. Dahlhaus Rainer, Polonik Wolfgang, Nonparametric quasi-maximum likelihood estimation for Gaussian locally stationary processes, 10.1214/009053606000000867
  5. Efromovich Sam, Density Estimation for the Case of Supersmooth Measurement Error, 10.1080/01621459.1997.10474005
  6. Efromovich S., Koltchinskii V., On inverse problems with unknown operators, 10.1109/18.959267
  7. Ermakov M, On optimal solutions of the deconvolution problem, 10.1088/0266-5611/6/5/012
  8. Fan Jianqing, On the Optimal Rates of Convergence for Nonparametric Deconvolution Problems, 10.1214/aos/1176348248
  9. Goldenshluger Alexander, Lepski Oleg, Bandwidth selection in kernel density estimation: Oracle inequalities and adaptive minimax optimality, 10.1214/11-aos883
  10. Hoffmann Marc, Reiss Markus, Nonlinear estimation for linear inverse problems with error in the operator, 10.1214/009053607000000721
  11. Johnstone Iain M., Silverman Bernard W., Speed of Estimation in Positron Emission Tomography and Related Inverse Problems, 10.1214/aos/1176347500
  12. Mair Bernard A., Ruymgaart Frits H., Statistical Inverse Estimation in Hilbert Scales, 10.1137/s0036139994264476
  13. Mathé Peter, Pereverzev Sergei V., Optimal Discretization of Inverse Problems in Hilbert Scales. Regularization and Self-Regularization of Projection Methods, 10.1137/s003614299936175x
  14. Neumann Michael H., Hössjer O., On the effect of estimating the error density in nonparametric deconvolution, 10.1080/10485259708832708
  15. Petrov V. V., Limit Theorems of Probability Theory. Sequences of Independent Random Variables. (1995)
  16. Stefanski Leonard A., Carroll Raymond J., Deconvolving kernel density estimators, 10.1080/02331889008802238